MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30015UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use a resolute integrity drug eluting stent.No damage was noted to packaging and no issues noted when removing the device from the hoop/tray.The device was inspected and negative prep was performed with no issues found.The lesion was pre-dilated.It was reported that stent deformation occurred in-vivo during positioning/advancement.When the device was removed, a flare was observed.The device did not pass through a previously-deployed stent, no resistance was encountered when advancing the device and no excessive force was used during delivery.A new resolute stent was placed to replace the stent.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6574636
Report Number9612164-2017-00604
Device Sequence Number16172758
Product Code NIQ
UDI-Device Identifier00643169037502
UDI-Public00643169037502
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2018
Device Catalogue NumberRSINT30015UX
Device Lot Number0008402823
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2017
Supplement Date Received by Manufacturer06/11/2018
Initial Report FDA Received Date05/18/2017
Supplement Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1